# SDR 2019FA0000207

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: General aviation
- Aircraft: N700MH
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9330
- Aircraft time: 1,691 hours, 587 cycles
- Engine: Rroyce BR700710A220
- Engine time: 1,691 hours, 587 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: O2C20T1452500
- Condition: Broken
- Location: Cabin
- Part time: 1,691 hours, 587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT 10 YEAR INSPECTION THE PASSENGER OXYGEN SYSTEM HAD ALREADY PASSED THE REQUIRED FUNCTIONAL TEST.  AFTER THE AIRCRAFT SUBSEQUENT MAIN CABIN AND LAV DISASSEMBLY FOR FURTHER INSPECTION, THE REFERENCED LINE WAS FOUND BROKEN IN TWO PLACES.  THIS MOST LIKELY HAPPENED WHEN THE LAV OVERHEAD PANEL WAS REMOVED WITH THE O2 MASK BOX ATTACHED.  THE MGF ID TAG IS NOT LEGIBLE BUT BASED ON APPEARANCE, IT IS ESTIMATED TO BE 10+ YEARS OLD.  ALL OF THE O2 CORPORATION LINES APPEAR AS SIMILAR IN AGE AND ARE STIFF AND RIDGED.  THEY WILL BREAK IF BENT MUCH BEYOND THEIR TIME INDUCED SHAPE.  MANY LINES ARE IN A "U" SHAPE AND RETAIN THAT SHAPE WHEN DISCONNECTED.  BE VERY CAREFUL AROUND THESE INSTALLATION AS THEY STILL FUNCTION BUT COULD VERY EASILY BREAK DURING MAINTENANCE IN THE AREA.
